# SDR YENA2024071601020

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND ON BORE HINGE FITTING 4 ON VERTICAL STABILIZER; (RESOLVED ON W/O: 1307953 TASKCARD: NR-00036) REMOVED AND REPLACED HINGE FITTING #4 ON VERTICAL STABILIZER IAW A320 SRM 51-72-11-911-001 AND DRAWING #D 55371052 ISSUE E. REF AEROMAN NR 2024-314969.
